MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8377
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: unique identifier (udi) #: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp y-type standard bore catheter extension set cracked at the y site luer lock connection, resulting in leakage and failure to deliver sedation to patient.As a result, the patient was reportedly under sedated during the time required to prime and connect a replacement set.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to b1, b2, b5, d9, h3, h6, and h11.B5: it was reported that a non-dehp y-type standard bore catheter extension set cracked at the y site luer lock connection, resulting in propofol leakage.Subsequently, the patient was under sedated and showed signs of waking up for a period of time it took to prime new set and connect to patient.The patient required an additional bolus of sedative medication to return to the desired level of sedation.No additional information is available.Concomitant product (d10), type of reportable event (h1), clinical and impact code (h6) were updated to reflect new information obtained from reporter.Should additional relevant information become available, a supplemental report will be submitted.H11: the device and a photograph of the sample were received for evaluation.Visual inspection on the actual sample identified a crack in the luer lock component.The photograph was reviewed, and it was noted that the luer lock was cracked.The reported condition was verified.The cause of the reported condition was determined to be a manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25257312
Report Number1416980-2026-01734
Device Sequence Number21467970
Product Code FPA
UDI-Device Identifier00085412091808
UDI-Public(01)00085412091808
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7N8377
Device Catalogue Number7N8377
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL; SEDATIVE INFUSION
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown